By the same authors

From the same journal

From the same journal

Classically integrable boundary conditions for symmetric-space sigma models

Research output: Contribution to journalArticlepeer-review

Standard

Classically integrable boundary conditions for symmetric-space sigma models. / MacKay, N J; Young, C A S.

In: Physics Letters B, Vol. 588, No. 3-4, 27.05.2004, p. 221-227.

Research output: Contribution to journalArticlepeer-review

Harvard

MacKay, NJ & Young, CAS 2004, 'Classically integrable boundary conditions for symmetric-space sigma models', Physics Letters B, vol. 588, no. 3-4, pp. 221-227. https://doi.org/10.1016/j.physletb.2004.03.037

APA

MacKay, N. J., & Young, C. A. S. (2004). Classically integrable boundary conditions for symmetric-space sigma models. Physics Letters B, 588(3-4), 221-227. https://doi.org/10.1016/j.physletb.2004.03.037

Vancouver

MacKay NJ, Young CAS. Classically integrable boundary conditions for symmetric-space sigma models. Physics Letters B. 2004 May 27;588(3-4):221-227. https://doi.org/10.1016/j.physletb.2004.03.037

Author

MacKay, N J ; Young, C A S. / Classically integrable boundary conditions for symmetric-space sigma models. In: Physics Letters B. 2004 ; Vol. 588, No. 3-4. pp. 221-227.

Bibtex - Download

@article{caa5b69c608647e191e528901ef0373c,
title = "Classically integrable boundary conditions for symmetric-space sigma models",
abstract = "We investigate boundary conditions for the non-linear sigma model on the compact symmetric space G/H. The Poisson brackets and the classical local conserved charges necessary for integrability are preserved by boundary conditions which correspond to involutions which commute with the involution defining H. Applied to SO(3)/SO(2), the non-linear sigma model on S-2, these yield the great circles as boundary submanifolds. Applied to G x G/G, they reproduce known results for the principal chiral model. (C) 2004 Elsevier B.V. All rights reserved.",
keywords = "HALF-LINE, MATRICES",
author = "MacKay, {N J} and Young, {C A S}",
year = "2004",
month = may,
day = "27",
doi = "10.1016/j.physletb.2004.03.037",
language = "English",
volume = "588",
pages = "221--227",
journal = "Physics Letters B",
issn = "0370-2693",
publisher = "Elsevier",
number = "3-4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Classically integrable boundary conditions for symmetric-space sigma models

AU - MacKay, N J

AU - Young, C A S

PY - 2004/5/27

Y1 - 2004/5/27

N2 - We investigate boundary conditions for the non-linear sigma model on the compact symmetric space G/H. The Poisson brackets and the classical local conserved charges necessary for integrability are preserved by boundary conditions which correspond to involutions which commute with the involution defining H. Applied to SO(3)/SO(2), the non-linear sigma model on S-2, these yield the great circles as boundary submanifolds. Applied to G x G/G, they reproduce known results for the principal chiral model. (C) 2004 Elsevier B.V. All rights reserved.

AB - We investigate boundary conditions for the non-linear sigma model on the compact symmetric space G/H. The Poisson brackets and the classical local conserved charges necessary for integrability are preserved by boundary conditions which correspond to involutions which commute with the involution defining H. Applied to SO(3)/SO(2), the non-linear sigma model on S-2, these yield the great circles as boundary submanifolds. Applied to G x G/G, they reproduce known results for the principal chiral model. (C) 2004 Elsevier B.V. All rights reserved.

KW - HALF-LINE

KW - MATRICES

U2 - 10.1016/j.physletb.2004.03.037

DO - 10.1016/j.physletb.2004.03.037

M3 - Article

VL - 588

SP - 221

EP - 227

JO - Physics Letters B

JF - Physics Letters B

SN - 0370-2693

IS - 3-4

ER -